# SDR SWAA2024022049777

- Difficulty date: February 7, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT FAIRING SAIL TAIL HAS CRACKED FRAME ON THE FWD LOWER SIDE<[01] REMOVED AND REPLACED P/N 313A2752-1 FITTING ASSY PER BAC DWG 313A2700 REV B AND B737-800 SRM 51-40-02.;[02] VERIFIED ALL STEPS COMPLETE
